MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MST MICRO HOLDING FORCEPS; OPHTHALMIC FORCEPS

MICROSURGICAL TECHNOLOGY INC. MST MICRO HOLDING FORCEPS; OPHTHALMIC FORCEPS
Model Number DFH-0019
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was past its life expectancy and showed signs of extreme wear.The surgeon reported that the patient was reported have some post surgery inflammation.
 
Event or Problem Description
During istent revision surgery the surgeon attempted to remove the stent with the grasper when the blade broke off causing minor damage to the trabecular meshwork which resulted in inflammation.

Brand Name
MST MICRO HOLDING FORCEPS
Common Device Name
OPHTHALMIC FORCEPS
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
MDR Report Key12363764
Report Number3019924-2021-00003
Device Sequence Number14437879
Product Code HNR
UDI-Device Identifier00844685001378
UDI-Public00844685001378
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFH-0019
Device Catalogue NumberDFH-0019
Device Lot Number059402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;